MathSciNet Relay Station
MathSciNet bibliographic data
MR276848 (43 #2588) 49.10 (52.00)
Berger, Melvyn S. Periodic solutions of second order dynamical systems and isoperimetric variational problems. Amer. J. Math. 93 1971 1–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement